I started on subutex last year an have since reduced from 32mg to 16 mg although the last few timees i reduced i was unable to sleep well and found myself suffering mild withdrawl symptoms,I would be very grateful for any guidance in further reduction and anyone elses experiences.As an addict of over 20 years i don't want to mess up this one by making mistakes that could be avoided.
danny3011:... please look up pattishan61... and read her profile, ask other questions... etc... she is very helpful in every aspect of this question, i swear... I see that u may have asked this quite a while ago or what not... i hope u didnt get discouraged and left this site, and or, to look at things in a better way... you went onto ur kind of search, and found a little more info or intell that you were seeking..Hope all is well still... and u have/will find what your looking for... Take care, have a wonderful day, and best of luck and wishes to you...
Hey Danny, I don't have internet at home and somehow I missed this. It is all a process of lowering and waiting until you stabilize. You body and brain might produce a few symptoms when you taper, but it will NOT be full blown wd when you taper, I promise. I took it really slow and dropped and would wait 4 weeks between taperings. Treat whatever symptoms you have, you might ask for clonidine to treat anxiety, rls and insomnia. It is technically a blood pressure medication, but works while coming off opiates or opiate replacement for the conditions I mentioned and there is also methacarbomal to treat tummy issues. Both are rx'es but your subs doctor or another doctor can rx them for you. I usually would split my dose, taking half of the dose in the a.m. and half at around 2.30 p.m. Then I would take 2 mgs off the p.m. dose, go 4 weeks and then take 2 off the a.m. dose. I did this until I got down to 4 mgs. When you get to 4 mgs total, get the 2 mg pills, they are easier to break down into 1 mg and under tapers. I did put all this info in my profile story along with other tips that worked for me. Any symptom you have will be reduced and gone likely within that 4 weeks right after you taper. I simply had a bit of foot kicking for a couple of minutes when I first would drop and that was mild, it did go away very soon. Keep the faith, keep busy during this, and keep up your support. You can read my profile and private message me if you need any more info. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2010 • 1 answer
Posted 26 Sep 2011 • 1 answer
Posted 16 Nov 2011 • 6 answers
Is it recommended to use two different sleep drugs to help prevent tolerance and dependence problems
Posted 8 Feb 2012 • 3 answers
Posted 19 Dec 2012 • 4 answers